# SDR DLL14991550

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 32,993 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE IFSD DUE TO FIRE WARNING CLIMBING OUT OF ATL.  FIRED BOTH BOTTLES.  MTC IN WORK.
